MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. CATH IV INSYTE 24G; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. CATH IV INSYTE 24G; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 281412
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn was accessing patient with a 24 g insyte; during this, the catheter split from the needle inside patients' vein, when rn removed needle, it had ripped through plastic on catheter.

Brand Name
CATH IV INSYTE 24G
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
MDR Report Key24701181
Report NumberMW5185936
Device Sequence Number5762975
Product Code FOZ
UDI-Device Identifier00382903814121
UDI-Public(01)00382903814121
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281412
Device Lot Number5339229
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown